Regression design for one–dimensional subspaces

A. Ibrahimy, R. D. Cook

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationModel Oriented Data Analysis
EditorsC. P. Kitsos, W. G. Muller
Place of PublicationNew York, NY
PublisherSpringer-Verlag
Pages125-134
StatePublished - 1995

Cite this

Ibrahimy, A., & Cook, R. D. (1995). Regression design for one–dimensional subspaces. In C. P. Kitsos, & W. G. Muller (Eds.), Model Oriented Data Analysis (pp. 125-134). Springer-Verlag.